Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 651642, 16 pages
doi:10.1155/2011/651642
Research Article

C-N Difference Schemes for Dissipative Symmetric Regularized Long Wave Equations with Damping Term

1School of Mathematics and Computer Engineering, Xihua University, Chengdu 610039, China
2School of Mathematics, Sichuan University, Chengdu 610064, China

Received 25 November 2010; Revised 16 February 2011; Accepted 25 February 2011

Academic Editor: Francesco Pellicano

Copyright © 2011 Jinsong Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the initial-boundary problem of dissipative symmetric regularized long wave equations with damping term. Crank-Nicolson nonlinear-implicit finite difference scheme is designed. Existence and uniqueness of numerical solutions are derived. It is proved that the finite difference scheme is of second-order convergence and unconditionally stable by the discrete energy method. Numerical simulations verify the theoretical analysis.